?

Log in

my new medicine makes me feel like ass. - Just a silly little lyric... [entries|archive|friends|userinfo]
[[amanda]]

[ website | myspace ]
[ userinfo | livejournal userinfo ]
[ archive | journal archive ]

[Oct. 17th, 2006|06:00 pm]
[[amanda]]
my new medicine makes me feel like ass.
LinkReply

Comments:
[User Picture]From: limabeanbug
2006-10-17 10:23 pm (UTC)
Ur side-effects sound nasty! I hope u dont get them! :o/ xixi
(Reply) (Thread)
[User Picture]From: snapplemodel
2006-10-17 10:30 pm (UTC)
· an irregular or fast heart rate;
· hallucinations or severe confusion;
· headache, dizziness, or lightheadedness;
· weakness or nervousness;
· blurred vision, large pupils, or sensitivity of the eyes to bright light;
· nausea
· nasal congestion, stuffiness, or a dry mouth.

I've been the (not-so)lucky recipient of those lovely side effects, hence the feeling like ass.

Combined with the other med Imuran I have also started, I also get these lovely side effects...
· unusual tiredness or weakness;
· cough, sore throat, fever, or chills;
· upset stomach, nausea, vomiting, or loss of appetite;

SOUNDS LIKE A PARTY TO ME. not.

BLAH.

(Reply) (Parent) (Thread)
[User Picture]From: sillylyric
2006-10-17 10:38 pm (UTC)
and that was me logged in on my other name haha.. cause i was checking communities.
(Reply) (Parent) (Thread)
[User Picture]From: limabeanbug
2006-10-18 05:00 am (UTC)
ur tryin to confuse me arent u! lol xi
(Reply) (Parent) (Thread)